# SDR DALA1236101808

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 43,356 hours, 10,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED EMERGENCY LIGHTS FROM 36 AB TO 43 AB INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND CHARGER PER B767-400ER AMM 33-51.  OPS CHECKS OK.
